# SDR CA140328007

- Difficulty date: March 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Mooney M20J
- Aircraft time: 3,967 hours
- Engine: Lyc IO360A3B6D
- Propeller: Mcauly B2D34C212
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plunger
- Part number: SL61544
- Condition: Failed
- Location: Engine
- Part time: 248 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LW10286 IDLER GEAR WITH FUEL PUMP LOBE AND SL61544 FUEL PUMP PLUNGER CONTACT FACES FAILED BOTH ITEMS INSTALLED NEW AT OVERHAUL.  ENGINE TIME 248 TSOH.
